T Nation

Problems with My Libido

hi I would like to ask about sexual life and st. cycle, I’m about 3 weeks in the first cycle of Sustanon, methane, stanazol pct after cycle clomid and clenba, Sustanon dosage every week for the first 3 weeks 2 ampoules for 3 weeks, then 1 ampoule, Every day we methane pyramid from 20 to 40 mg in the last week , Cell cycle lasts two months

problem is after 3 weeks I noticed a change sexually, but the worse my dick has set so as to have about 50% do not have somebody with that experience and some advice? how to fix it? is that even possible? This will help the PCT then when you deploy? or should I drop the cell cycle to me now my dick came back to normal. My libido is awful small, somebody knows why this is happening?

I couldn’t understand anything you wrote

[quote]BUDs wrote:
I couldn’t understand anything you wrote [/quote]

What part of his “dick has set so as to have 50% do not have” do you not understand?

[quote]VTBalla34 wrote:

[quote]BUDs wrote:
I couldn’t understand anything you wrote [/quote]

What part of his “dick has set so as to have 50% do not have” do you not understand?[/quote]

Well since you put it that way…

Just watch the Fiat Avarth commercial where the Italian model smacks the dork and then sticks her finger in his mouth. Brings my dick out of a coma every time.

[quote]VTBalla34 wrote:

[quote]BUDs wrote:
I couldn’t understand anything you wrote [/quote]

What part of his “dick has set so as to have 50% do not have” do you not understand?[/quote]

LOL!!